How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 56541
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I have these weird looking things all the way in back of

This answer was rated:

I have these weird looking things all the way in back of throat . I took a picture if them . I don't have a fever or anything , sometimes they feel weird and hurt a little . I have had them for awhile . Please someone help me
khagihara :

I will try to help you. Can you attach the picture here?

Customer: How do I do thay
khagihara :

switch to Q&A mode. think you can attach.

Customer: replied 4 years ago.
Relist: Incomplete answer.
Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.
Can you post a pic?
Customer: replied 4 years ago.
Relist: Incomplete answer.
can you post a pic?
Customer: replied 4 years ago.

yes

im trying to figure it out

ok. Either attach here or post to photobucket
Customer: replied 4 years ago.

did I send it

close.
There's no image there but it is an attachment
Customer: replied 4 years ago.

is that it

nope still can't see it.
Customer: replied 4 years ago.

Bingo
I got it
These bumps are known as "cobblestoning"
This is a sign of chronic allergic drainage and post nasal drip
Customer: replied 4 years ago.

thanks so much its not cancer or anything because my mom was just diagnosed with stage 4 throat cancer so ive been worried

no, it's not
just signs of allergies from what I can tell
Make sure your own doctor checks it but that is what I suspect :)
Customer: replied 4 years ago.

ok because I have had them probably for almost a year now

likely nothing then
Customer: replied 4 years ago.

anything I could take

try claritin or zyrtec OTC
Customer: replied 4 years ago.

thanks so much

you're welcome :)
I wish you the best
Please don't forget a positive rating. I appreciate it.
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 56541
Experience: Medical Doctor Trained at a Top Academic Institution
Dr. Phil, MD and 4 other Medical Specialists are ready to help you